A boundary value problem of N. P. Vekua with a piecewise-smooth shift
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1991), pp. 78-81
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1991_3_a15,
author = {Z. M. Lysenko},
title = {A~boundary value problem of {N.} {P.~Vekua} with a~piecewise-smooth shift},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {78--81},
year = {1991},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1991_3_a15/}
}
Z. M. Lysenko. A boundary value problem of N. P. Vekua with a piecewise-smooth shift. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1991), pp. 78-81. http://geodesic.mathdoc.fr/item/IVM_1991_3_a15/